Integral Chow motives of threefolds with $K$-motives of unit type
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1827-1849
https://doi.org/10.4134/BKMS.b160759
Published online September 30, 2017
Sergey Gorchinskiy
Steklov Mathematical Institute of Russian Academy of Sciences
Abstract : We prove that if a smooth projective algebraic variety of dimension less or equal to three has a unit type integral $K$-motive, then its integral Chow motive is of Lefschetz type. As a consequence, the integral Chow motive is of Lefschetz type for a smooth projective variety of dimension less or equal to three that admits a full exceptional collection.
Keywords : $K$-motives, Chow motives, exceptional collections
MSC numbers : 14C15, 14C35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd